# SDR CALA2013091091173

- Difficulty date: September 9, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 73,991 hours, 27,205 cycles
- Engine: Pwa PW2037
- System (JASC): 2210 · Autopilot System
- Part: Module
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DOING TESTS FOR CSEU FOUND LT STAB TRIM & ELEVATOR ASSEMBLY LIMIT MODULE (SAM) FAULT B ALL ON COMPUTER UNABLE TO CLEAR.  R&R LT SAM IAW AMM, ALL TESTED GOOD.
